JournalsjemsVol. 2, No. 4pp. 329–388

Positive solutions of critical semilinear elliptic equations on non-contractible planar domains

  • Michael Struwe

    ETH Zürich, Switzerland
Positive solutions of critical semilinear elliptic equations on non-contractible planar domains cover
Download PDF

Abstract

For semilinear elliptic equations of critical exponential growth we establish the existence of positive solutions to the Dirichlet problem on suitable non-contractible domains.

Cite this article

Michael Struwe, Positive solutions of critical semilinear elliptic equations on non-contractible planar domains. J. Eur. Math. Soc. 2 (2000), no. 4, pp. 329–388

DOI 10.1007/S100970000023